# SDR O2GA2020071689801

- Difficulty date: July 9, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N898CC
- Make and model: Gulstm G280
- Aircraft serial: 2195
- Aircraft time: 73 hours, 39 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 900060011
- Part serial: MAR195187
- Condition: Failed
- Location: Brake System
- Part time: 73 hours, 39 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON GEAR EXTENSION WE RECEIVED AN OUTBD BRAKE FAIL CAS.  EXECUTED A GO-AROUND TO TROUBLESHOOT.  ALL SYSTEMS APPEARED OPERATIONAL UNTIL TOUCHDOWN WHEN THE OUTBOARD BRAKES CAS MESSAGE CAME BACK AGAIN.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE BRAKE CONTROL VALVE AND BRAKE CONTROL UNIT.  SYSTEM WAS BLED AND TAXI CHECK PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
